MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA STAB GVF INS 4 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA STAB GVF INS 4 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1581-24-008
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2020 via tka for the patient's right knee joint.It was reported that during the surgery, when the surgeon impacted the tibial insert, but the tibial insert didn't fit properly.The surgeon removed the tibial insert once with a extractor, and checked, impacted the tibial insert again.However, the tibial insert was seemed bad fit.So, the surgeon used one size larger tibial inset, it fitted correctly, then, the surgeon closed incision.The surgery was completed within 30 minutes delay.The surgeon commented that it was unknown whether product defect or impacting failure.Other than the surgery time's a few minutes extended, there's no particular harm to the patient.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received states that the surgeon used a thicker size insert.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.

Brand Name
SIGMA STAB GVF INS 4 8MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10885261
Report Number1818910-2020-25214
Device Sequence Number16432658
Product Code JWH
UDI-Device Identifier10603295064404
UDI-Public10603295064404
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K033272
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1581-24-008
Device Catalogue Number158124008
Device Lot NumberD19030547
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/08/2020
Supplement Date Received by Manufacturer11/24/2020
01/18/2021
Initial Report FDA Received Date11/23/2020
Supplement Report FDA Received Date11/26/2020
01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1